# SDR 2008UALA02962

- Difficulty date: May 22, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 73,166 hours, 11,856 cycles
- Engine: Pwa PW4060
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, HAD A C-HYD SYS PRESSURE AND AIR DEMAND PUMP EICAS ALONG WITH A C-HYD SYS.
